English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An algebraic scheme associated with the noncommutative KP hierarchy and some of its extensions

MPS-Authors
/persons/resource/persons173596

Müller-Hoissen,  Folkert
Max Planck Institute for Dynamics and Self-Organization, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Dimakis, A., & Müller-Hoissen, F. (2005). An algebraic scheme associated with the noncommutative KP hierarchy and some of its extensions. Journal of Physics A: Mathematical and General, 38, 5453-5505. doi:10.1088/0305-4470/38/24/005.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-1587-A
Abstract
A well-known ansatz (`trace method') for soliton solutions turns the equations of the (noncommutative) KP hierarchy, and those of certain extensions, into families of algebraic sum identities. We develop an algebraic formalism, in particular involving a (mixable) shuffle product, to explore their structure. More precisely, we show that the equations of the noncommutative KP hierarchy and its extension (xncKP) in the case of a Moyal-deformed product, as derived in previous work, correspond to identities in this algebra. Furthermore, the Moyal product is replaced by a more general associative product. This leads to a new even more general extension of the noncommutative KP hierarchy. Relations with Rota-Baxter algebras are established.